# SDR AALA20170124029

- Difficulty date: January 24, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 52,613 hours, 21,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY INTERCOSTAL AT LBL 46 BETWEEN BS 328 AND 344 IS CRACKED. REMOVED AND REPAIREDTHE  INTERCOSTAL IAW 51-00-05-1, REPAIR 1 AND DRAWING 141A5400.
